# SDR F3LA201911150140

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 15,115 hours, 6,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LP1223154 -- DOOR L1 THE LEVER TO ARM/DISARM THE DOOR IS VERY HARD TO MOVE . FLIGHT ATTENDANT HAD TO US ALL HER MIGHT TO AND DISARM THE DOOR . CORRECTIVE ACTION--- L1 DOOR SLIDE /RAFT PLACED ON MEL 25-61-02A CONTROL # 1156880 DROP DATE 11-21-19 A MAINTENANCE ACTIONS C/W. LP 1223155 REF MEL 25-61-02A CONTROL#1156880 R&R L1 DOOR SLIDE/RAFT PER AMM 25-62-44-400-007A OPS TEST GOOD AT THIS TIME, THIS CLEARS MEL 25-61-02A CONTROL#1156880. PLACARD REMOVED.
